# SDR AALA990247

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HORIZONTAL STIFFENER CORRODED RIGHT STATION 303.9 OUTBOARD OF RIGHT GEAR TRUNNION FITTING.  INSTALLED NEW HORIZONTAL STIFFENER RIGHT SIDE STATION 303.9.  (M)
